# SDR NOCA09607

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SCATTERED CORROSION TRANSITION PANEL STA 1420-1530 LEFT SIDE.  REMOVED CORROSION, TREATED PRIMED AND PAINTED AS PER SRM 51-10-01 AND 51-20-01.
